MathSciNet Relay Station
MathSciNet bibliographic data
MR2566678 65L99 (34A08)
Zurigat, Mohammad; Momani, Shaher; Odibat, Zaid; Alawneh, Ahmad The homotopy analysis method for handling systems of fractional differential equations. Appl. Math. Model. 34 (2010), no. 1, 24–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement